Boundary behavior of solutions of elliptic operators in divergence form with a BMO anti-symmetric part

Linhan Li, Jill Pipher

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this article, we investigate the boundary behavior of solutions of divergence-form operators with an elliptic symmetric part and a BMO antisymmetric part. Our results will hold in non-tangentially accessible (NTA) domains; these general domains were introduced by Jerison and Kenig and include the class of Lipschitz domains. We establish the Hölder continuity of the solutions at the boundary, existence of elliptic measures ω L associated to such operators, and the well-posedness of the continuous Dirichlet problem as well as the (Formula presented.) Dirichlet problem in NTA domains. The equivalence in the L p norm of the square function and the non-tangential maximal function under certain conditions remains valid. When specialized to Lipschitz domains, it is then possible to extend, to these operators, various criteria for determining mutual absolute continuity of elliptic measure with surface measure.

Original languageEnglish (US)
Pages (from-to)156-204
Number of pages49
JournalCommunications in Partial Differential Equations
Volume44
Issue number2
DOIs
StatePublished - Feb 1 2019
Externally publishedYes

Keywords

  • A property
  • BMO anti-symmetric part
  • Dirichlet problem
  • Green’s function
  • divergence form elliptic operators
  • elliptic measure

Fingerprint

Dive into the research topics of 'Boundary behavior of solutions of elliptic operators in divergence form with a BMO anti-symmetric part'. Together they form a unique fingerprint.

Cite this